# SDR HEEA063330

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 81439000232
- Condition: Misinstalled
- Location: Gps System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GPS RECEIVER'S BEARING 180 DEGREES OFF.
